oalib

Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99

Submit

Any time

2019 ( 5 )

2018 ( 15 )

2017 ( 14 )

2016 ( 19 )

Custom range...

Search Results: 1 - 10 of 8428 matches for " Teresa Torrecillas-Lacave "
All listed articles are free for downloading (OA Articles)
Page 1 /8428
Display every page Item
Los padres, ante el consumo televisivo de los hijos: Estilos de mediación
Teresa Torrecillas-Lacave
Revista Latina de Comunicación Social , 2013,
Abstract: Los estudios más recientes sobre audiencias infantiles destacan la importancia de la familia como contexto fundamental en la recepción televisiva sobre el impacto que puedan tener los contenidos en el desarrollo de los ni os. En este artículo difundimos los resultados de una investigación que tuvo como objetivo principal describir y explicar las características de la mediación familiar sobre el consumo televisivo de los hijos y establecer una tipología. Para cumplir con el objetivo propuesto se han realizado 48 entrevistas en profundidad a padres y/o madres con hijos de entre 4 y 12 a os de la Comunidad de Madrid. El estudio pormenorizado de los indicadores seleccionados a partir de la revisión bibliográfica, como las medidas de control, la covisión o la representación del medio, nos ha permitido identificar cuatro estilos y concluir que la mediación se presenta de forma muy simplificada y reducida a su dimensión normativa.
Parents’ attitudes towards children’s TV consumption: Mediation styles
Teresa Torrecillas-Lacave
Revista Latina de Comunicación Social , 2013,
Abstract: The most recent studies on child audiences highlight the paramount importance of parents in determining the impact television content may have on children’s development. This article presents the results of a research study focused on describing and classifying the different styles of parental mediation in children’s television consumption. This study is based on 48 in-depth interviews applied to parents from the Community of Madrid who have children aged 4 to 12 years. The detailed study of the indicators derived from the literature review (such as TV viewing control measures, co-viewing and perceptions about television) has allowed us to identify four parental mediation styles and to conclude that parental mediation is very simplified and reduced to its normative dimension.
Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve
Christophe Lacave
Mathematics , 2008, DOI: 10.1016/j.anihpc.2008.06.004
Abstract: In this work we study the asymptotic behavior of solutions of the incompressible two-dimensional Euler equations in the exterior of a single smooth obstacle when the obstacle becomes very thin tending to a curve. We extend results by Iftimie, Lopes Filho and Nussenzveig Lopes, obtained in the context of an obstacle tending to a point, see [Comm. PDE, {\bf 28} (2003), 349-379].
Two Dimensional Incompressible Viscous Flow Around a Thin Obstacle Tending to a Curve
Christophe Lacave
Mathematics , 2008,
Abstract: In [Lacave, IHP, ana, to appear (2008)] the author considered the two dimensional Euler equations in the exterior of a thin obstacle shrinking to a curve and determined the limit velocity. In the present work, we consider the same problem in the viscous case, proving convergence to a solution of the Navier-Stokes equations in the exterior of a curve. The uniqueness of the limit solution is also shown.
3D viscous incompressible fluid around one thin obstacle
Christophe Lacave
Mathematics , 2011,
Abstract: In this article, we consider Leray solutions of the Navier-Stokes equations in the exterior of one obstacle in 3D and we study the asymptotic behavior of these solutions when the obstacle shrinks to a curve or to a surface. In particular, we will prove that a solid curve has no effect on the motion of a viscous fluid, so it is a removable singularity for these equations.
Two Dimensional Incompressible Ideal Flow Around a Small Curve
Christophe Lacave
Mathematics , 2011,
Abstract: We study the asymptotic behavior of solutions of the two dimensional incompressible Euler equations in the exterior of a curve when the curve shrinks to a point. This work links two previous results: [Iftimie, Lopes Filho and Nussenzveig Lopes, Two Dimensional Incompressible Ideal Flow Around a Small Obstacle, Comm. PDE, 28 (2003), 349-379] and [Lacave, Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve, Ann. IHP, Anl, 26 (2009), 1121-1148]. The second goal of this work is to complete the previous article, in defining the way the obstacles shrink to a curve. In particular, we give geometric properties for domain convergences in order that the limit flow be a solution of Euler equations.
Uniqueness for two dimensional incompressible ideal flow on singular domains
Christophe Lacave
Mathematics , 2011,
Abstract: The existence of a solution to the two dimensional incompressible Euler equations in singular domains was established in [G\'erard-Varet and Lacave, The 2D Euler equation on singular domains, submitted]. The present work is about the uniqueness of such a solution when the domain is the exterior or the interior of a simply connected set with corners, although the velocity blows up near these corners. In the exterior of a curve with two end-points, it is showed in [Lacave, Two Dimensional Incompressible Ideal Flow Around a Thin Obstacle Tending to a Curve, Ann. IHP, Anl \textbf{26} (2009), 1121-1148] that this solution has some interesting properties, as to be seen as a special vortex sheet. Therefore, we prove the uniqueness, whereas the problem of general vortex sheets is open.
Impermeability through a perforated domain for the incompressible 2D Euler equations
Christophe Lacave,Nader Masmoudi
Mathematics , 2014,
Abstract: We study the asymptotic behavior of the motion of an ideal incompressible fluid in a perforated domain. The porous medium is composed of inclusions of size $\varepsilon$ separated by distances $d_\varepsilon$ and the fluid fills the exterior. If the inclusions are distributed on the unit square, the asymptotic behavior depends on the limit of $\frac{d_{\varepsilon}}\varepsilon$ when $\varepsilon$ goes to zero. If $\frac{d_{\varepsilon}}\varepsilon\to \infty$, then the limit motion is not perturbed by the porous medium, namely we recover the Euler solution in the whole space. On the contrary, if $\frac{d_{\varepsilon}}\varepsilon\to 0$, then the fluid cannot penetrate the porous region, namely the limit velocity verifies the Euler equations in the exterior of an impermeable square. If the inclusions are distributed on the unit segment then the behavior depends on the geometry of the inclusion: it is determined by the limit of $\frac{d_{\varepsilon}}{\varepsilon^{2+\frac1\gamma}}$ where $\gamma\in (0,\infty]$ is related to the geometry of the lateral boundaries of the obstacles. If $\frac{d_{\varepsilon}}{\varepsilon^{2+\frac1\gamma}} \to \infty$, then the presence of holes is not felt at the limit, whereas an impermeable wall appears if this limit is zero. Therefore, for a distribution in one direction, the critical distance depends on the shape of the inclusions. In particular it is equal to $\varepsilon^3$ for balls.
Uniqueness for the vortex-wave system when the vorticity is constant near the point vortex
Christophe Lacave,Evelyne Miot
Mathematics , 2008,
Abstract: We prove uniqueness for the vortex-wave system with a single point vortex introduced by Marchioro and Pulvirenti in the case where the vorticity is initially constant near the point vortex. Our method relies on the Eulerian approach for this problem and in particular on the formulation in terms of the velocity.
The vanishing viscosity limit in the presence of a porous medium
Christophe Lacave,Anna Mazzucato
Mathematics , 2015,
Abstract: We consider the flow of a viscous, incompressible, Newtonian fluid in a perforated domain in the plane. The domain is the exterior of a regular lattice of rigid particles. We study the simultaneous limit of vanishing particle size and distance, and of vanishing viscosity. Under suitable conditions on the particle size, particle distance, and viscosity, we prove that solutions of the Navier-Stokes system in the perforated domain converges to solutions of the Euler system, modeling inviscid, incompressible flow, in the full plane. That is, the flow is not disturbed by the porous medium and becomes inviscid in the limit. Convergence is obtained in the energy norm with explicit rates of convergence.
Page 1 /8428
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.